Journal of Econometrics

Professor Hwang Publishes in Journal of Econometrics

Professor Jungbin Hwang has published the paper “Asymptotic F and t tests in an efficient GMM setting” with his co-author Yixiao Sun in the Journal of Econometrics Volume 198, Issue 2, June 2017, Pages 277-295.

In this paper, they propose a simple and easy-to-implement modification to the trinity of test statistics in the two-step efficient GMM setting and show that the modified test statistics are all asymptotically F distributed under the so-called fixed-smoothing asymptotics. The main contributions of this paper are developing convenient asymptotic F tests whose critical values, i.e., the standard F critical values, are readily available from standard statistical tables and programming environments. For testing a single restriction with a one-sided alternative, the paper also develops an asymptotic test theory using the standard t distribution as the reference distribution.